# SDR SWAA053166

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 36,241 hours, 31,049 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT & RT ELEVATOR TABS FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TABS NR 1 HINGE BUSHINGS & HARDWARE PER MM.
